# SDR NACA2024112300001

- Difficulty date: November 23, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,123 hours, 16,000 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,537 hours, 2,692 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Condition: No Discrepancy
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED REMAINS CLOSED AFTER ENGINE START. LEFT BLEED ONLY OPENS AFTER THRUST LEVER IS ADVANCED. PERFORMED LH ENGINE IDLE CHECK IAW AMM 71-00-00, LH ENGINE BLEED OKAY AT IDLE POWER OPS CHECK GOOD.
